| Model Number |
M001183020 |
| Medical Device Problem Code |
Nonstandard Device (1420)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/11/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that tip fracture occurred.The target lesion was located in the vessel in the liver.A 135/10 kit renegade hi flo was selected for use.During preparation, it was noted that the tip of the catheter was fractured.The procedure was completed with another of the same device.There were no patient complications as a result of this event.
Additional Manufacturer Narrative
E1: initial reporter phone: (b)(6).
Event or Problem Description
Additional Manufacturer Narrative
H6: evaluation conclusion codes: updated.E1: initial reporter phone: (b)(6).